Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


PROTINE POWDER IS GOOD FOR CD4
Nov 19, 2015

HELLO DOC, I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL THAT ISZIDOVUDINE 300mG + LAMIVUDINE 150mg + NEVIRAPINE 200mg. I TAKE ALL MY MEDICINES VERY RELIGIOUSLY. I AM TAKING THIS SAME MEDICINCE PAST 7/8 YEARS, MY CD4 ON 11/APRIL/2014 WAS 480, 4/AUG/2014 WAS 710, 9/MARCH/2015 WAS 914, AND ON 10/SEPT/2015 WAS 633. I WANT TO KNOW WHY THIS HUGE CHANGE IN THIS NUMBERS AND WHY THERE IS SUDDEN FALL IN LAST RECORD. IS THIS TIME TO GET ALERT AND WORRIED. OR THIS IS WHAT YOU CALLED BLIP. AND NOTHING TO WORRY. MY HEALTH CARE ADVICE ME TO TAKE SOME GOOD PROTINE POWDER FOR GOOD IMMUNE AND HEALTH. HELP ME AND ADVICE ME WHAT NEED TO BE DONE AT THIS STAGE.

Response from Dr. Young

Hello and thanks for posting.

All of your CD4 counts are in the normal range- variations within this range (as long as you're on ART, adherent and have suppressed virus) are not significant.

You've not mentioned your viral load, so it's relevant to know if it is suppressed (ie., undetectable) or not.

Protein powder, or other supplements have little effect on CD4s. For the most part, unless you're diet is protein deficient, have no benefit and are a colossal scam.

BY


Previous
Can an AIDS patient live long as normal as possible?
Next
What are the symptoms of the end of Aides?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement